Too Much Change Could I Be

7 Replies
Jes - April 1

my BF moved in with me last month. I also became really sick, Dr. gave me antibiotics Could Antibotics make me ovulate later??? after antibotic my "period" was really light, only bright colored red when I went to the bathroom Could it have been implantation bleeding??? I started feeling nausea, thought maybe a sideeffect of antibiotic, but it still presists I haven't puke yet I get dizzy and lightheaded, especially when active. I'm going to the bathroom much more often,even though there isn't a lot of pee. Moodiness, very much so, I was crying this morning because my showerhead wasn't spraying the way I wanted it to. br___t tenderness has been minimal, only a couple of times have I noticed it in the past week. And I'm breaking out with acne bad! I've always been prone to it, but now I have lots of little ones all on my chest/br___ts, my neck, and around my chin/lips/nose. My mother thinks it's hive, a reaction from my boyfriends cat. So could anitbiotics have effected my ovulation time, cause when I thought i had it, according to my past tracking, I didn't have s_x, but I did have s_x while on the anitbiotic. Did it delay it? Could I have hives, or is it increased acne because of hormonal changes? I have a week before AF is due, I can't wait to see if it comes or not. If it doesn't then I'll get a HPT. I need some advice, please calm my crazy mind, before I go to my BF and mom. I don't want to freak them out if it's not necessary.

 

jena - April 1

Jes - are you on the birth control pill or do you use a different method of contraception? the reason I ask is because if you are on the pill, then antibiotics can make it worthless and not work. acne and moodiness, nausea, and lightheadedness are all signs of pregnancy. i woudn't freak out - try hard to wait until AF is due and then take that test.

 

Jes - April 1

I haven't started the pill yet, I haven't had a long relationship in several years. with my BF moving in it's become pretty serious, but we couldn't wait till I could get in to see my gyno to get the pill again and a check up. I keep very close track of my period, and when I believe I ovulate, I always avoid s_x during the week I ovulate 3-5 days before and 3 after. I'm wondering if the antibiotic could have delayed my ovulation time???

 

jena - April 1

i'm sorry - i really don't know if antibiotics affect ovulaion... but best of luck to you!!!

 

bump - April 3

bump

 

Jes - April 4

Well my mom looked at me today and said "WOW, you're b___bs have gotten bigger" now she has no idea that I think I may be preg. But I always thought my b___sts would ache if they're getting bigger. My b___bs have only caused me mild discomfort once in a while.

 

jena - April 5

haha that's funny about your mom. how many more days do you have to wait until AF is due? then you can test! (and if neg, take again in a few days or a week). good luck!!

 

Jes - April 6

AF is due on 4/9, this coming Sat. Ah! the wait is driving me nuts! OH and that whole hive thing is nixed. A retired RN I work with said there's now way it could be hives, just horrible acne. Today I'm feeling some light cramping (very unusual) and I slept all day.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?